# SDR DHL2002727014

- Difficulty date: November 27, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  MAIN CARGO COMPARTMENT LH SIDE #5 SMOKE DETECTOR TEST LIGHT FAILED TO ILLUMINATE DURING TEST.	2)  REPLACED SMOKE DETECTOR BULB AT #5 LH IN MAIN CARGO COMPARTMENT. OPS CHECK WAS GOOD.
